# SDR SWIA200514646

- Difficulty date: February 23, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 6,633 hours, 5,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1823
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,582 hours, 5,713 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" MSG WHEN SELECTING FLAPS OUT OF 0 DEGREES.  REMOVED AND REPLACED RIGHT BPSU IAW CRJ27-51-10, OPERATIONAL CHECK GOOD.
